# SDR 9618636309

- Difficulty date: August 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 460-480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING P-CHECK, FOUND CORROSION ON THE FLOOR BEAM UPPER CHORDS BS 460 FROM RBL 39 - 61 AND BS 480 FROM RBL 64 - 75.  REPAIRED CHORDS PER EA 63-106559.
